A Caltech Library Service

Glueball solitons

Baker, M. and Ball, J. S. and Chen, F. Z. and Zachariasen, F. (1986) Glueball solitons. Physical Review D, 33 (5). pp. 1415-1423. ISSN 2470-0010. doi:10.1103/PhysRevD.33.1415.

See Usage Policy.


Use this Persistent URL to link to this item:


From the effective action of long-range Yang-Mills theory, we derive a classical spherical solution which can be interpreted as a glueball. The field configurations in the gauge we have used describe a system with one unit of color-electric flux crossing any median plane, and thus can be regarded as two gluons bound together. The glueball has JP=0+. Its mass depends on the parameters in a phenomenological potential, and lies in the range of one to four GeV for all choices of those parameters which we have considered.

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:©1986 The American Physical Society. Received 7 May 1985. We would like to thank M. Peskin for a very useful conversation. The work of J.S.B. was supported in part by the National Science Foundation under Grant No. PHY-8405648. The work of F.Z. was supported in part by the U.S. Department of Energy under Contract No. DEAC 03-81-ER40050.
Issue or Number:5
Record Number:CaltechAUTHORS:BAKprd86a
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:5398
Deposited By: Tony Diaz
Deposited On:16 Oct 2006
Last Modified:08 Nov 2021 20:25

Repository Staff Only: item control page